# SDR USAA2011081100004

- Difficulty date: July 12, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52279026203
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - MULTIPLE CRACKS ON EMERGENCY EXIT DOOR 834 SEGMENT ANGLE  BETWEEN FR40 TO FR41 BETWEEN BEAM 1 TO BEAM 4.  REPLACED SEGMENT ANGLE ON EMERGENCY EXIT DOOR 834 IAW EO 5210Y228.
